1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice
Dismiss Notice
Our TMS drop-in chat is tomorrow (Saturday) from 3:00 PM - 4:00 PM Eastern (now US Daylight Time) . It's a great way to get quick and interactive peer support, with JanAtheCPA as your host. Look for the red Chat flag on top of the menu bar!

Anti depressant/hair loss drugs long term side effects

Discussion in 'General Discussion Subforum' started by fls90, Jul 25, 2016.

  1. fls90

    fls90 Newcomer

    While i dont use anti depressants or hair loss drugs i have noticed simmilarities regarding long term effects in people after discontinuation of the drugs.
    Anti depressant and hair loss drugs long term effects are identical

    Symptoms being:
    Penile shrinkage
    Ejaculation problems
    Brain fog
    Tinnitus
    Urination issues
    Labido problems
    Anxiety
    Depression
    Vision issues
    Digestive problems
    And whole lot more

    The symptoms are identical for the anti depressant so called long term affects and hair loss drug long term effects, all these symptoms have also been reported in people who use ecstasy, cannabis and various other drugs.



    The people suffering long term effects have had hormones tested, nerve testing, brain scans etc etc etc and all is normal. It is truely baffleing that millions can use said drugs (including the recreational ones) and not have any of these long term effects. In other people when using these drugs and experiencing side effects, side effects go away upon discontinueing the drug. But for some the side effects seem to be permanent, long after discontinueing the drug. Im talking 20 years down the line in some cases.
    I will give you a ridiculous example of a guy that has a youtube dedicated to the dangers of anti depressants, he was on a low dose anti depressant for 2 months, this was 15 years ago, and it has permanently destroyed his sex life and he has all kinds of mental health issues.
    He says his sex life was perfect before the drug and he wasnt depressed, just a little stressed due to exams.
    Am i the only one that thinks its ridiculous that 2 months of anti depressants at a low dose could cause problems 15 years after discontinueint the drug...i call BS.

    Side effects while on the mentioned drugs are real...but for them to stick around for so long after stopping the drug just doesnt sit right somhow, and the fact that so many drugs have the exact same long term effects is suspicious. I am not claiming they are making it up, it is very real, these peoples lives are ruined. But for the majority of people these side effects go away uon stopping the drugs.


    This all sounds kinda like TMS to me, or a form of it at least.

    What are your guys opinions?
     
    Last edited: Jul 25, 2016
  2. Kalo

    Kalo Well known member

    Hi fls90,

    Well, here is a former psychiatrist, Dr. Peter Breggin, http://www.breggin.com/ (Psychiatric Drug Facts with Dr. Peter Breggin - HOME) on the dangers of all anti depressants and anti anxiety meds.

    The brain will heal, and sometimes it takes TIME.

    I was on klonopin for a year and half. I literally became addicted to it and just recently came off of it. I still suffer the withdrawal effects because healing is not linear. I am dealing with vicious anxiety. See, it is a vicious cycle...

    You take the klonopin to calm down, then after it wheres off the anxiety gets WORST so you have to do it again and then you do more....It becomes a vicious cycle.

    The thing is MORE symptons start to develop because when one takes klonopin it screws with the "gaba" in your brain which controls the central nervous system....It depletes it and you brain has to learn how to make it all over again. It's the same with serentonin type anti depressants.


    The only way to combat it is is FLOAT through the symptons and the let the body calm down so it learns to make either gaba or serentonin.

    Easier said then done, again, like TMS, healing is linear...

    Kalo
     
  3. fls90

    fls90 Newcomer

    I get your point entirely but at the same time i think youve misunderstood,

    The example i gave in my previous post about how the guy took anti depressants for 2 months and to this day 15 years later has sexual problems and cognitive problems due to his use. I just dont buy it. It all seems psychologically induced to me and there are loads of simmilar cases.
     
  4. Kalo

    Kalo Well known member

    Well, 2 months isn't a long time to make sexual problems and cognitive problems last 15 years later. However, if you want my opinion, don't start any type of anti depressants or anti anxiety! Better to deal with you problems straight on when your brain hasn't been numb by the drugs.

    Kalo
     
  5. fls90

    fls90 Newcomer

    I completely sympathise with you, ive had opiate addiction when i was younger and benzo addiction. Its really not a nice place to be.

    Ive never had anti depressants, i dont belive in them. From what im told they just numb you to all feelings including good ones.


    I definatly think though when somone discontinues a drug and side effects persist long term its due to a nocebo effect, because they got so used to the side effects on the drug and they are anxious about it, the side effects persist
     
  6. Kalo

    Kalo Well known member

    I most defiantly agree with you and worst off is when you read about symptom withdrawal and all the horror stories that go with it can make a big time NOCEBO effect.

    I have heard that there are some people who do have permanent side effects BUT those cases are extremely rare and like I am told the Brain DOES RECOVER!!!

    Kalo
     
  7. fls90

    fls90 Newcomer

    I think its all about getting back to your baseline state, if the healing of the brain has completed or whatever then the only logical explanation is anxiety/emotional issues are disrupting the nervous system from making that switch back to the baseline
     

Share This Page